# SDR SWAA002310

- Difficulty date: November 10, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 5,204 hours, 3,193 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  AFTER TAKEOFF, HOT OIL SMELL IN COCKPIT.  PERFORMED ENGINE RUN, BLEED OPS CHECK, COOLING FAN OPS CHECKS, WINDOW HEAT OPS CHECK, CONTROL CABIN LIGHTING OPS CHECK, APU BLEED OPS CHECK PER MM.
